# SDR R61A201908230908

- Difficulty date: August 23, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON STRINGER 29R AT FR 78. TEMPORARY REPAIR PERFORMED IAW ETD2019-170-117113 AND IS VALID FOR 7500 FC OR NEXT HEAVY CHECK AS OF AUG. 29, 2019.***AIRCRAFT REMAINS IN HEAVY CHECK***
